Asymptotically optimal tests when parameters are estimated

Lounis, Tewfik (2011) Asymptotically optimal tests when parameters are estimated. Albanian J. Math., 5 (4). pp. 193-214.

[img]
Preview
Text
2011-17.pdf

Download (478kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 23:26
Last Modified: 06 Dec 2017 23:26
URI: http://kerkoje.com/id/eprint/238

Actions (login required)

View Item View Item